# SDR SWAA2018110726582

- Difficulty date: October 3, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651616
- Part serial: 001134
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 (LOWER) BEAM CRACKED IN THE RADIUS ON THE INBOARD SIDE.  REPAIRED DOOR PER AMM.
